MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM20
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fever (1858); Radiation Exposure, Unintended (3164)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: the patient underwent an open parastomal hernia procedure.Post operatively, the mesh was stuck to the intestine and caused a prolonged fever of the patient.The mesh was not folded at the two violet expander junctions and was not folded facial side against facial side.The mesh was not cut prior to implantation.The appearance of the mesh was normal.The fixation system was a tacker with sixty fixation points and a 12 mm trocar was used.The wound was closed with sutures.Post procedure the patient had a prolonged fever and the doctor therefore performed ct scan and discovered the bowel is sticking to the mesh.The surgeon re-opened the wound and confirmed the sticking and corrected the issue.The collagen side of the mesh was facing the visceral.No other symptoms have been reported.No infection was reported.The patient had no further injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: as per the additional information received, no bowel injury during the intraperitoneal composite mesh repair.The bowel was found to densely adhered to the side of mesh with anti-adhesive coating.They also reopen the wound and double confirm the sticking.Collagen side is facing the visceral.Current status of the patient: alive.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7045587
Report Number9615742-2017-05817
Device Sequence Number16580695
Product Code FTL
UDI-Device Identifier10884521177789
UDI-Public10884521177789
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberPCOPM20
Device Catalogue NumberPCOPM20
Device Lot NumberPRG1022X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer12/19/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;